# SDR IPXA2023030791647

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: 141N513135
- Part serial: NA
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN DECK AT STA 290 RBL 12.5 LONGITUDINAL FITTING HAS CORROSION. OUT OF LIMITS. PART IS BEING REPLACED P/N 141N5131-35, MATERIAL ID, BAC1520-2485 7178-T6511REMOVED AND REPLACED DAMAGED FITTING. WORK PER B757 SRM 51-40-02, AND SRM 51-40-05.
